MAUDE Adverse Event Report: ZHERMACK S.P.A. NEOCOLLOID LL BUSTA 500 G.; MATERIAL, IMPRESSION

ZHERMACK S.P.A. NEOCOLLOID LL BUSTA 500 G.; MATERIAL, IMPRESSION
Catalog Number C302205
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that neocolloid ll busta 500 g.During use patient developed mucosal swelling after using the product to take impression.A saline gargle was given and symptoms improved.
 
Additional Manufacturer Narrative
Adding udi # - udi # (b)(4).This is a follow up report to report this information.Retain investigation: no defect has been found.The retained sample is compliant for every specification investigated.Dhr: no abnormalities found in dhr.Checked receipts without detecting anomalies.Root cause: no defect proven.Conclusion code: no failure found.

Brand Name
NEOCOLLOID LL BUSTA 500 G.
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT  45021
Manufacturer (Section G)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT   45021
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17098119
Report Number9614794-2023-00008
Device Sequence Number1894720
Product Code ELW
UDI-Device IdentifierEZHIC3022050
UDI-PublicEZHIC3022050
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberC302205
Device Lot Number0000412909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORAL AMOXICILLIN FOR 2 DAYS
Patient SexUnknown